# SDR CALA2021062300944

- Difficulty date: June 23, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N13718
- Make and model: Boeing 737724
- Aircraft serial: 28937
- Aircraft time: 69,446 hours, 24,713 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: NA
- Condition: Faulted
- Location: #6 Slat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR RETURN FOR #6 SLAT LIGHT ON OVERHEAD BITE SHOWS  SL6 PROX. OUTBOARD.    LATCHED LEG 0 AND 1. ADD FAULT: 27-81210 FULLY RETRACTED. SITTING AT THE GATE, #6 SLAT LIGHT GOES FROM ON TO OFF. SLATS PARTS UPLOAD SPLICED IN #6 SLAT SENSOR REF BSWPM 20-10-13 AND W.D. 27-21-82, NEEDS SECURED AND OP CK''D. ADD EMP:U236661 REMOVED AND REPLACED #6 SLAT OTBD POS SENSOR. OPS CHECK GOOD.
